# SDR 95ZZZM695

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80532
- Make and model: Beech 1900C
- Aircraft serial: UC95
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Linkage
- Condition: Out Of Adjust
- Location: Nr 2 Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER LIFT OFF FROM ANC, NR 2 ENGINE AUTO FEATHERED.  AIRCRAFT RETURNED TO ANC AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BETA LINKAGE OUT OF ADJUSTMENT RIGGED BETA, TORQUE AND PROPELLER LINKAGES.  ENGINE RUN AND AUTO FEATHER SYSTEM CHECK NORMAL.  AIRCRAFT RETURNED TO GATE DUE TO NR 2 ENGINE AUTO FEATHER WOULD NOT ARM.  MAINTENANCE REPLACED THE HIGH PRESSURE AUTO FEATHER SWITCH.  OPS CHECKED OK.  (M)
